Hi i receive a total of 425 units of dysport to my hands(212.5 units in each hand) 10 months ago, is this an acceptable total of units one can have? and also i notice that my hands are now getting more sweaty than what it was. Will my hands be back to how it was before i got the dysport treatment?i also notice that i have blurry vision now which i think is due to the dysport treatment. Will this eventually go away once dysport wears out? and how long do you think dysport wears out?
Dysport - Maximum Units for Sweaty Palms?
Doctor Answers (2)
Dysport for sweaty palms
The use of Dysport for sweaty palms is currently an off-label use for this FDA-approved product. The number of units for this use hasn't been defined by the company for use in the US. However, we do know that Dysport doesn't last 10 months when injected in the face (nor does Botox). I suspect your Dysport wore off in the usual time-frame of 3-4 months after injection. I would not have another treatment done until you investigate your blurry vision--at this point, I'd be very surprised if Dysport was contributing to your blurry vision, but you should find out if there is some other cause before retreating.
Dysport dose should be titrated. Start with low dose and then increase till you get to the dose that works well.If you have other symptoms, you should see an Ophthalmologist and a Neurologist.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.